# SDR SWAA2022031076767

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SCREW HOLES ON THE RIGHT OF THE FIRST TIE DOWN HAS CORROSION INSIDE. LOCATION 15' TO THE RIGHT OF BL0. / REMOVED CORROSION ON SCREW HOLES ON AFT CARGO TRACK TIE DOWN STA 727A RBL 13.5 IAW SRM 51-10-02-0G-0. VERIFIED MAT. LOSS .020' ORIG MAT .070' MAT. REMAINING .050' OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL 36308 DUE 19APR20. AFT CARGO FLOOR TRACK/BEAM REMOVED & REPLACED STA 727-887 RBL 13.5' P/N 146A7501-25
